# SDR DHL2003721011

- Difficulty date: November 25, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN.  REPLACED EMERGENCY EXIT LIGHT IAW B-M/M 33-50-01.  OPS CHECKED GOOD.  REMOVED FROM A/C 753 IN SERVICEABLE CONDITION.
